MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713031U
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18180
8334351464
MDR Report Key25817266
Report Number9610825-2026-00355
Device Sequence Number5965094
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)230314(10)97046112B3
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number97046112B3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown